Anabolics
Search More Than 6,000,000 Posts
Results 1 to 25 of 25

Thread: Please HELP!!

  1. #1
    puremusc00 is offline Junior Member
    Join Date
    Jul 2005
    Posts
    97

    1st cycle and 2nd Injection Trouble!

    I am 25, 5'11'', 200 lbs. I just started my Test E (250mg twice a week) and my first injection on right cheek went great. No pain...smooth! However, second injection I did in my left cheek and it has been hurting for the last two days and today I have redness (Diameter is about 4 inches). I also to have a headache. My injection technique is as follow: Use alcohol swab to clean bottle and then draw a little over 1ml and get the air bubbles out. switch needles...swab upper left quadrant of left cheek and insert needle (23 1.5''), aspirate and then injected slowly (look like 40 seconds and left in for another 5 secs) and pulled out. Rubbed the area with alcohol swab for about 2 minutes....could this be an infection? thanks for your help in advance.
    Last edited by puremusc00; 01-08-2006 at 08:40 PM.

  2. #2
    tranzit is offline Senior Member
    Join Date
    Nov 2005
    Location
    Washington state
    Posts
    1,251
    Could be an infection, could be an irritation. about every 10 pokes i get that same thing. Just watch it for itching and any real further swelling. Try to apply ice 15 min on 15 min off for a day or so. It should go away. The fever could just be conicidence or your body reacting to the new chemical. My i ask what brand gear you are useing?

  3. #3
    puremusc00 is offline Junior Member
    Join Date
    Jul 2005
    Posts
    97
    QV Test E ( I know someone is gonna say "Well...there is your problem"

  4. #4
    tranzit is offline Senior Member
    Join Date
    Nov 2005
    Location
    Washington state
    Posts
    1,251
    Naw, it could be a little dirty but i dont know that for sure.. i dont mess with the mexican stuff myself but there is worse stuff out there.

  5. #5
    damiongage's Avatar
    damiongage is offline Anabolic Member
    Join Date
    Jan 2003
    Location
    Pergatory
    Posts
    3,454
    It always amazes me when people wonder why there ass, leg, shoulder is sore after they put a 1.5" need into it. It should be sore. If it countines to hurt for 5 days or more, I woild get concerned....not until then.

  6. #6
    puremusc00 is offline Junior Member
    Join Date
    Jul 2005
    Posts
    97
    I am doing my 3rd injection tomorrow and I am going to try delts using a 1'' 25G needle. Should this be a painful site a day after injecting? thanks

  7. #7
    puremusc00 is offline Junior Member
    Join Date
    Jul 2005
    Posts
    97
    bump

  8. #8
    IBdmfkr's Avatar
    IBdmfkr is offline AR VET
    Join Date
    Jun 2005
    Posts
    10,383
    Don't inject in the same spot within a weeks time IMO. Delts are easy, just stay relaxed when you insert the pin, I like to lean on a countertop or sink.

  9. #9
    puremusc00 is offline Junior Member
    Join Date
    Jul 2005
    Posts
    97
    I just felt my left cheek and it feels like there is a huge hard lump inside. Not protruding out but just if I touch...I can tell. Should I get antibiotics? And this is only my 2nd injection.

  10. #10
    maxmz's Avatar
    maxmz is offline Junior Member
    Join Date
    Mar 2004
    Posts
    72

    Massage the area

    Massage the site of ur shot as often as you can , every hour or 2, see if it helps with the pain , did you poke yourself? or somebody did it for u?
    @ss shoots are the hardest when doing it by yourself but very posible. Hope it doesn't get infected, or maybe you're just feaking out, if you have never done shots specially oil based then maybe you're just thinkin' about it too much. Just like Damiongage said if it's not better after 5 days something is wrong. Good luck bro

  11. #11
    puremusc00 is offline Junior Member
    Join Date
    Jul 2005
    Posts
    97

    Very WORRRRRIED!

    My left butt cheek has been hurting allllllllllll day....and I injected my delt today (regret that!) My butt cheek is red and hott to the touch. Very painful. I have some antibiotics lying around...Amoxicillin 250 (I have 20 so I will do a 7 day course). Would these antibiotics work? Or do I need something else if an abscess is forming (my shot on my cheek was 4 days ago). THANKS!

  12. #12
    puremusc00 is offline Junior Member
    Join Date
    Jul 2005
    Posts
    97
    bump

  13. #13
    IBdmfkr's Avatar
    IBdmfkr is offline AR VET
    Join Date
    Jun 2005
    Posts
    10,383
    Go to the doctor.

  14. #14
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    Quote Originally Posted by IBdmfkr
    Go to the doctor.
    I would wait for 5-7 days and see if the pain/redness subsides. If its extremely tender to touch and warm, you have an infection. But, this may possibly be your reaction to the gear, seeing as its your first injection at this site. I got irritation for 4-6 days after trying a new site.

    If nothing happens and it worsens, see a doctor immediately. As above.

  15. #15
    puremusc00 is offline Junior Member
    Join Date
    Jul 2005
    Posts
    97
    Quote Originally Posted by Swifto
    I would wait for 5-7 days and see if the pain/redness subsides. If its extremely tender to touch and warm, you have an infection. But, this may possibly be your reaction to the gear, seeing as its your first injection at this site. I got irritation for 4-6 days after trying a new site.

    If nothing happens and it worsens, see a doctor immediately. As above.
    The redness has subsided but I feel like i have a banana in my left cheek (I know that sounds funny)...is that scar tissue? or an abscess forming? Still painful...any comments appreciated.

  16. #16
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    I think it sounds like your reaction to the gear at this specific site. I've had soreness and redness, like I stated above, for 4-6 days afterwards. Wait it out for a few more days, then decide what to do.

  17. #17
    magic32's Avatar
    magic32 is offline AR-Elite Hall of Famer
    Join Date
    Aug 2005
    Location
    Omnipresent
    Posts
    6,110
    Yeah that is funny, and for posterity, try not to draw mental images of phallic shaped fruits in butt cheeks. Or it might be construed as fruity.

    What day is this since left cheek shot?

    M.

  18. #18
    puremusc00 is offline Junior Member
    Join Date
    Jul 2005
    Posts
    97
    this shot in my left cheek was on thurdays last week...therefore it has been about 5 days.

  19. #19
    puremusc00 is offline Junior Member
    Join Date
    Jul 2005
    Posts
    97
    doctor said it is an abscess and gave me keflex for 10 days. now i am wondering if it is the gear or maybe improper technique. My technique is written above...anybody have this same problem with QV test e?

  20. #20
    IBdmfkr's Avatar
    IBdmfkr is offline AR VET
    Join Date
    Jun 2005
    Posts
    10,383
    I personally don't use QV because I don't feel the quality or cleanliness of the product meets my standards, although I have used it in the past because I had no other choice, some cycle I was happy with and others I saw no gains.

  21. #21
    SPIKE's Avatar
    SPIKE is offline AR-Hall of Famer/RETIRED
    Join Date
    Feb 2005
    Location
    Glutes & Quads
    Posts
    9,525
    Quote Originally Posted by IBdmfkr
    I personally don't use QV because I don't feel the quality or cleanliness of the product meets my standards

    I'm with you 110% on this one BD................

  22. #22
    puremusc00 is offline Junior Member
    Join Date
    Jul 2005
    Posts
    97
    I am thinking of just stopping my cycle...what do you guys think? I am 1.5 weeks (3 shots of 250mg)...I am taking nolva 10mg every day also. Should I wait two weeks from my last shot and start PCT?

  23. #23
    IBdmfkr's Avatar
    IBdmfkr is offline AR VET
    Join Date
    Jun 2005
    Posts
    10,383
    You could, I doubt you'd need to do full-blown PCT. Keep taking the nolva 4-6wks after you stop the Test IMO and you should be fine, have bloodwork done before stopping the nolva to make sure you Test levels have returned to normal.

  24. #24
    puremusc00 is offline Junior Member
    Join Date
    Jul 2005
    Posts
    97
    no need for clomid? damn...this cycle (or not ever) was like $500 down the drain...

  25. #25
    IBdmfkr's Avatar
    IBdmfkr is offline AR VET
    Join Date
    Jun 2005
    Posts
    10,383
    Yes if you stop it abrubtly for no reason at all. I have known guys like you to stop a few weeks into their first cycle because it wasn't what they expected. Suck it up.

    Also, you got ripped if you paid $500 for your cycle which I'm sure can't consist of more than a few bottles.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •